# SDR SCNA20180209060

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 57,005 hours, 21,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT SKIN CRACKED AT ACTUATOR. REMOVED NR 6 SLAT. INSTALLED NR 6 LEADING EDGE SLAT. OPS CHECKS GOOD, ALL SLAT PANELS REINSTALLED. RII ACCOMPLISHED.
